Giani, S. and Grubišić, L. and Międlar, A. and Ovall, J. (2016) 'Robust error estimates for approximations of non-self-adjoint eigenvalue problems.', Numerische Mathematik., 133 (3). pp. 471-495.
We present new residual estimates based on Kato’s square root theorem for spectral approximations of non-self-adjoint differential operators of convection–diffusion–reaction type. It is not assumed that the eigenvalue/vector approximations are obtained from any particular numerical method, so these estimates may be applied quite broadly. Key eigenvalue and eigenvector error results are illustrated in the context of an hp-adaptive finite element algorithm for spectral computations, where it is shown that the resulting a posteriori error estimates are reliable. The efficiency of these error estimates is also strongly suggested empirically.
|Keywords:||65N30, 65N25, 65N15.|
|Full text:||(AM) Accepted Manuscript|
Download PDF (687Kb)
|Publisher Web site:||http://dx.doi.org/10.1007/s00211-015-0752-3|
|Publisher statement:||The final publication is available at Springer via http://dx.doi.org/10.1007/s00211-015-0752-3.|
|Record Created:||22 Jun 2015 13:05|
|Last Modified:||10 Jul 2016 00:35|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|